Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 7, Pages 417-426
http://dx.doi.org/10.1155/S0161171201004379

Mixed problem with nonlocal boundary conditions for a third-order partial differential equation of mixed type

Institut de Mathématiques, Université Mentouri Constantine, Constantine 25000, Algeria

Received 7 January 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a mixed problem with integral boundary conditions for a third-order partial differential equation of mixed type. We prove the existence and uniqueness of the solution. The proof is based on two-sided a priori estimates and on the density of the range of the operator generated by the considered problem.